Campylobacter enteritis (Bacterial diarrhea): Infection of the small intestine with campylobacter jejuni
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are simple to use, anonymous and free. Start now >>>
I started using thrive about 5 months ago. Loved it I lost 30 pounds but in the last couple months I take it for three days and then I have bloody diarrhea, fever, and puking. I had to go to the hospital and get an IV because I was so dehydrated. So I went off thrive for three weeks. I just started back on it on Monday and now it's Thursday and I'm having the same symptoms as I did a few weeks ago!!! Anybody else having these kind of problems? I don't know what to do!
More questions for: Bacterial diarrhea
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.